Int. J. of Applied Mathematics, Computational Science and Systems Engineering

Archive

Article

On Some Identities of Bivariate Fibonacci and Bivariate Lucas Polynomials

Author(s): Yashwant K. Panwar

Abstract: In this paper, we present some identities of Bivariate Fibonacci polynomials and Bivariate Lucas polynomials. We have used their Binet’s formula and Generating function to derive the identities

Keywords: Bivariate Fibonacci polynomials, bivariate Lucas polynomials, Binet’s formula and Generating function

Pages: 124-128

Contact

Ιnt. J. of Applied Mathematics, Computational Science and Systems Engineering (published by International Academic Publications)

Location:

"International Academic Publications LLC",
FL 33141, Florida, Miami, USA

Email:

info@iapub.org, ijamcse@aol.com

Call:

+1 914 2787705